Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2, Issue 3-4, Pages 257-270
http://dx.doi.org/10.1155/S1085337597000389

Existence of extremal periodic solutions for quasilinear parabolic equations

Martin-Luther-Universität Halle-Wittenberg, Fachbereich Mathematik und Informatik, Institut für Analysis, Halle D-06099, Germany

Received 18 August 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Siegfried Carl, “Existence of extremal periodic solutions for quasilinear parabolic equations,” Abstract and Applied Analysis, vol. 2, no. 3-4, pp. 257-270, 1997. https://doi.org/10.1155/S1085337597000389.